MathSciNet Relay Station
MathSciNet bibliographic data
MR1208219 (94c:20011) 20B40 (20-04)
Butler, Greg An inductive schema for computing conjugacy classes in permutation groups. Math. Comp. 62 (1994), no. 205, 363–383.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement